# SDR UALA2009072302190

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 32,589 hours, 7,237 cycles
- Engine: Pwa PW4077
- Engine time: 30,847 hours, 6,879 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Broken
- Location: Oil System
- Part time: 30,847 hours, 6,879 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENG OIL PRESS & QTY ZERO, ENG SHUTDOWN.  ENGINE SUFFERED A T-2 BLADE FAILURE.  RESULTING UNBALANCE BROKE THE OIL TUBES LEADING TO THE OIL LOSS.  ENGINE REPLACED.  ACCOMPLISHED TWO CROSS COUNTRY FLIGHTS WITH NO DISCREPANCIES REPORTED.
